# SDR CALA2024121301510

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 6,252 hours, 2,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FA SAYS SLIDE FWD RIGHT NOT SITTING IN CASE CORRECTLY. SHE HAS T O  PUSH IT UP TO STOW GIRT INSPECTED AND FOUND SOME DEBRIS WHERE GRIT BAR SITS ON RETAINER BRACKET, CLEANED BRACKET FOR FWD RIGHT DOOR IN REF TO AMM 25-66-01. NO ISSUES WITH SECURITY OF GIRT BAR
